# SDR QXEA9901433

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Part number: 8006221
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- MASTER WARNING AND SMOKE WARNING ILLUMINATED INTERMITTANTLY.  MAINTENANCE INSPECTED CANNON PLUGS AT CARGO BAY SMOKE DETECTORS, NO DEFECTS.  REPLACED MASTER WARNING CONTROL BOX, OPERATIONAL CHECKS GOOD.
